# SDR ASAA0380036

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 43912261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, DOOR FRAME CHANNEL CRACKED IN FORWARD CABIN AREA.  REPAIRED CHANNEL PER SRM 51-70-5.  (M)
